Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 2, 2011, 9:23 PM EDT for Troup County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2011, 9:23 PM EDT (01:23 UTC)
- Expired
- Jul 2, 2011, 10:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
County Troup County, GA
The radar
The Atlanta radar (KFFC), 61 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1555 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1936 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
731
WWUS82 KFFC 030123
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT SAT JUL 2 2011
GAZ066-030200-
923 PM EDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TROUP COUNTY UNTIL 1000 PM EDT...
AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LAGRANGE...MOVING SOUTHWEST AT 5
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TROUP COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE LAGRANGE...SMITHS CROSSROAD AND CANNONVILLE. MOTORISTS
ALONG I-85 NEAR LAGRANGE SHOULD SLOW DOWN. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3292 8506 3296 8514 3306 8516 3310 8505
3307 8499 3300 8494
TIME...MOT...LOC 0123Z 047DEG 6KT 3303 8504
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 2, 7:55 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 2, 7:55 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 755 PM EDT SAT JUL 2 2011 .PREV DISCUSSION... /ISSUED 330 PM EDT SAT JUL 2 2011/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... LATEST MODEL RUN MAINTAIN SOME TROFFING ALONG THE U.S. EAST COAST THROUGH THE PERIOD AS THE BROAD UPPER RIDGE EXTENDING FROM THE CALIFORNIA COAST INTO THE SOUTHEASTERN STATES BEGIN TO WEAKEN AND SHIFT A BIT TO THE WEST. MEANWHILE...MODELS CONTINUE TO SHOW WEAK SURFACE BOUNDARY MEANDERING ACROSS OUR AREA WHICH SHOULD AID IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ESPECIALLY DURING THE AFTERNOONS AND EVENINGS. WILL CONTINUE PREVIOUS FORECAST TREND WITH SLIGHT CHANCE TO CHANCE POPS THROUGH THE PERIOD. WILL SHOW BEST POPS FOR REST OF THIS AFTERNOON INTO THIS EVENING ACROSS CENTRAL GEORGIA WHERE PRECIP APPEARS TO BE FIRING UP ALONG OLD BOUNDARIES (PERHAPS FROM FRIDAY'S CONVECTION). POPS MORE UNIFORM SUNDAY/MONDAY WITH MODELS HINTING AT OLD BOUNDARY SHIFTING A BIT MORE TO THE NORTH AND SOME WEAK UPPER SUPPORT TRANSVERSING ACROSS THE TENNESSEE VALLEY REGION. IN SPITE OF CLOUDS AND SCATTERED PRECIP...WARM TEMPS CONTINUING. MET MOS APPEAR TO BE HANDLING OVERNIGHT LOWS A BIT BETTER THAN MAV AND WILL LEAN TOWARD THOSE VALUES. WILL STAY WITH A MAV/MET BLEND FOR HIGHS. LONG TERM /TUESDAY THROUGH SATURDAY/... EXTENDED PROGS MAINTAIN REMNANTS OF WEAK SURFACE BOUNDARY MEANDERING ACROSS OUR COUNTY WARNING AREA THROUGH MUCH OF THE PERIOD...AS THE UPPER RIDGE CONTINUES TO RETROGRADE TO THE WEST AND THE UPPER TROF DEEPENS A BIT OVER THE EASTERN UNITED STATES. THIS SHOULD ALL LEND HAND TO SLIGHTLY BETTER CHANCES FOR PRECIP DURING THE PERIOD. FOR NOW WILL CONTINUE SLIGHT CHANCE TO CHANCE POPS...UNTIL WE CAN GET A BETTER HANDLE. LITTLE CHANGE IN TEMPS WITH READINGS NEAR OR SLIGHTLY ABOVE NORMAL. 49 && .AVIATION... 00Z UPDATE... PRIMARY CONCERN IS CHC FOR LINGERING CONVECTION THIS EVENING AND AGAIN SUNDAY AFTERNOON AND EVENING. ISOLD TSRA ABOUT 6NM SOUTH OF KATL NOW WILL CONTINUE WEAKENING WHILE MOVING SLOWLY SW AWAY FROM AIRFIELD. STILL CLOSE ENOUGH FOR OUTFLOW TO PRODUCE SOME SOUTH WINDS PERHAPS GUSTING TO 15 KTS FOR UP TO AN HOUR. LARGER OUTFLOW BOUNDARY BEHIND IT WILL KEEP SFC LIGHT WINDS ON EASTERLY COMPONENT REST OF EVENING. MVFR VSBYS LIKELY NEAR DAYBREAK AT AIRPORTS PRONE TO RADIATIONAL COOLING FOG...KFTY...KMCN AND KAHN. CONVECTION WILL FIRE UP AGAIN BY 20Z ON SUNDAY BUT AGAIN... COVERAGE OF 20 TO 30 PCT NOT EXPECTED TO BE HIGH ENOUGH TO WARRANT MENTION OF PROB30 OR TEMPO. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON TSRA COVERAGE AND WIND DIRECTION TONIGHT. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 92 69 94 / 20 30 20 30 ATLANTA 73 92 73 92 / 20 30 30 40 BLAIRSVILLE 64 88 67 87 / 20 30 30 40 CARTERSVILLE 66 93 68 93 / 10 30 30 40 COLUMBUS 73 93 72 93 / 30 30 20 30 GAINESVILLE 71 91 71 92 / 20 30 30 40 MACON 71 95 68 94 / 30 30 20 20 ROME 67 94 70 93 / 10 30 20 40 PEACHTREE CITY 68 92 69 92 / 30 30 20 30 VIDALIA 71 93 71 93 / 20 20 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 13
Hazardous weather outlook, Jul 2, 4:50 PM EDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 450 PM EDT SAT JUL 2 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 450 PM EDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS EXPECTED THROUGH 10 PM THIS EVENING MAINLY ACROSS CENTRAL GEORGIA. .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A WEAK SURFACE FRONT STALLED ACROSS PARTS OF CENTRAL GEORGIA TO PRODUCE ISOLATED THUNDERSTORMS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ISOLATED THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND WIND GUSTS TO 50 MPH. THE MOST LIKELY AREAS TO SEE THUNDERSTORMS WILL BE SOUTH OF A COLUMBUS TO JACKSON TO ATHENS LINE. .DISCUSSION... A WEAK SURFACE TROUGH MEANDERING ACROSS CENTRAL GEORGIA WILL CONTINUE TO SERVE AS A FOCUS FOR ADDITIONAL ISOLATED THUNDERSTORMS THROUGH 10 PM THIS EVENING. GIVEN THE AMOUNT OF INSTABILITY THIS AFTERNOON...ONE OR TWO STORMS COULD BRIEFLY EXCEED SEVERE LEVELS BEFORE DIMINISHING LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING...ONE OR TWO OF WHICH COULD BECOME BRIEFLY SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 2, 7:32 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT SAT JUL 2 2011
GAZ054-055-030000-
732 PM EDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING...WIND GUSTS TO 40 MPH...AND DIME-SIZED HAIL IN FAYETTE
AND WESTERN CLAYTON COUNTIES UNTIL 800 PM EDT...
AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RIVERDALE...MOVING SOUTHWEST AT 5 MPH. THIS
STORM WILL MOVE TOWARD KENWOOD AND FAYETTEVILLE.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3352 8459 3355 8446 3361 8445 3355 8435
3330 8440 3329 8442 3326 8444 3326 8449
3333 8452 3335 8457 3340 8461 3348 8463
TIME...MOT...LOC 2331Z 037DEG 5KT 3355 8443
19Special weather statement, Jul 2, 7:50 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT SAT JUL 2 2011
GAZ027-038-030015-
750 PM EDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN NORTHERN OGLETHORPE AND SOUTHEASTERN
MADISON COUNTIES UNTIL 815 PM EDT...
AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PAOLI...MOVING SOUTH AT 10 MPH. THIS
THUNDERSTORM WILL MOVE TOWARD COMER...CARLTON...AND WATSON BRIDGE
STATE PARK. ANOTHER THUNDERSTORM WAS DEVELOPING JUST NORTH OF
VESTA...ALSO MOVING SOUTH AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE
THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY
FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3395 8279 3392 8288 3381 8297 3390 8324
3395 8328 3422 8312 3420 8308 3417 8309
3415 8305 3410 8303 3401 8293 3402 8291
3399 8286 3400 8283 3398 8278
TIME...MOT...LOC 2349Z 021DEG 7KT 3410 8306
19Special weather statement, Jul 2, 8:06 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
806 PM EDT SAT JUL 2 2011
GAZ054>057-030030-
806 PM EDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WESTERN
SPALDING...EASTERN FAYETTE...WESTERN HENRY AND SOUTHERN CLAYTON
COUNTIES UNTIL 830 PM EDT...
AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL LINE OF STRONG THUNDERSTORMS FROM FAYETTEVILLE TO
LOVEJOY...MOVING SOUTH AT 10 MPH. THESE THUNDERSTORMS WILL AFFECT
STARRS MILL...INMAN...WOOLSEY...BROOKS...BIRDIE...HAMPTON...AND THE
ATLANTA MOTOR SPEEDWAY.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3352 8431 3336 8412 3324 8428 3325 8450
3326 8450 3344 8451
TIME...MOT...LOC 0004Z 338DEG 8KT 3342 8446 3340 8437
3346 8429
19Special weather statement, Jul 2, 8:07 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT SAT JUL 2 2011
GAZ054>057-030030-
807 PM EDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN WESTERN SPALDING...EASTERN
FAYETTE...WESTERN HENRY AND SOUTHERN CLAYTON COUNTIES UNTIL 830 PM
EDT...
AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SMALL LINE OF STRONG THUNDERSTORMS FROM FAYETTEVILLE TO
LOVEJOY...MOVING SOUTH AT 10 MPH. THESE THUNDERSTORMS WILL AFFECT
STARRS MILL...INMAN...WOOLSEY...BROOKS...BIRDIE...HAMPTON...AND THE
ATLANTA MOTOR SPEEDWAY.
WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3352 8431 3336 8412 3324 8428 3325 8450
3326 8450 3344 8451
TIME...MOT...LOC 0004Z 338DEG 8KT 3342 8446 3340 8437
3346 8429
19Local storm report, Jul 2, 8:38 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 PM EDT SAT JUL 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG CHAPPEL MILL 33.18N 84.10W
07/02/2011 LAMAR GA 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE FAR NORTH CENTRAL AND
NORTHEAST PART OF THE COUNTY...ESPECIALLY NEAR CHAPPEL
MILL. SOME ROADS WERE BLOCKED FOR A BRIEF
PERIOD...INCLUDING ONE LANE OF INTERSTATE-75 IN THE FAR
NORTHEAST CORNER OF THE COUNTY. SCATTERED POWER OUTAGES
NOTED AS WELL...INCLUDING THE BARNESVILLE AREA. EVENTS
OCCURRED BETWEEN 715 PM AND 745 PM EDT.
0745 PM TSTM WND DMG WILLIAMSON 33.18N 84.36W
07/02/2011 PIKE GA 911 CALL CENTER
THREE TREES DOWN...ONE ON A HOUSE...ONE ON A POWER LINE
AND A ROAD...AND ANOTHER DOWN ON A ROAD. OCCURRED BETWEEN
745 PM AND 815 PM EDT.
&&
19Special weather statement, Jul 2, 9:23 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT SAT JUL 2 2011
GAZ066-030200-
923 PM EDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TROUP COUNTY UNTIL 1000 PM EDT...
AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LAGRANGE...MOVING SOUTHWEST AT 5
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TROUP COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE LAGRANGE...SMITHS CROSSROAD AND CANNONVILLE. MOTORISTS
ALONG I-85 NEAR LAGRANGE SHOULD SLOW DOWN. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3292 8506 3296 8514 3306 8516 3310 8505
3307 8499 3300 8494
TIME...MOT...LOC 0123Z 047DEG 6KT 3303 8504The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:06 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 24 min |
| Jul 2, 8:07 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 23 min |
| Jul 2, 10:13 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Jul 2, 10:33 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jul 2, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 24 min |
| Jul 3, 3:16 PM EDT | Special Weather Statement | FFC | Meriwether | 29 min |
| Jul 3, 3:19 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 41 min |
| Jul 3, 3:56 PM EDT | Special Weather Statement | FFC | Morgan | 49 min |
| Jul 3, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan | 25 min |
| Jul 3, 4:24 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jul 3, 4:30 PM EDT | Special Weather Statement | FFC | Schley | 30 min |
| Jul 3, 4:31 PM EDT | Special Weather Statement | FFC | Greene | 29 min |
| Jul 3, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 41 min |
| Jul 3, 4:53 PM EDT | Special Weather Statement | FFC | Butts, Lamar | 37 min |
| Jul 3, 4:59 PM EDT | Special Weather Statement | FFC | Marion | 31 min |
| Jul 3, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Spalding | 13 min |
| Jul 3, 5:07 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| Jul 3, 5:16 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 3, 5:18 PM EDT | Special Weather Statement | FFC | Webster | 27 min |
| Jul 3, 5:21 PM EDT | Special Weather Statement | FFC | Wilkes | 24 min |
| Jul 3, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee | 36 min |
| Jul 3, 5:30 PM EDT | Special Weather Statement | FFC | Putnam | 30 min |
| Jul 3, 5:43 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 3, 6:09 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jul 3, 6:17 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 28 min |
| Jul 3, 6:31 PM EDT | Special Weather Statement | FFC | Terrell | 29 min |
| Jul 3, 6:45 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Jul 3, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones | 23 min |
| Jul 3, 7:11 PM EDT | Special Weather Statement | FFC | Washington | 34 min |
| Jul 3, 7:19 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Jul 3, 7:26 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| Jul 3, 7:44 PM EDT | Special Weather Statement | FFC | Wilkinson | 31 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.